# SDR MWEA98292

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100787
- Condition: Corroded
- Location: Bs 120-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SUBFLOOR WAS FOUND CORRODED IN VARIOUS AREAS.  ALSO, A HOLE WAS PUNCHED IN THE FLOOR FROM FS 120 TO FS 160 LBL 8 TO RBL 55.  REMOVED AND REPLACED SUBFLOOR.
